Estimates in the Rényi theorem for differently distributed terms
- E. V. Sugakova
- … show all 1 hide
Purchase on Springer.com
$39.95 / €34.95 / £29.95*
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.
We obtain estimates for the rate of convergence of the distribution function of a sum of a geometric number of differently distributed random variables to a function of a special kind in the case where the parameter of the geometric distribution tends to zero. We also consider the problem of convergence of inhomogeneous thinning flows, which is closely related to the geometric summation.
- N. V. Kartashov, “Inequalities in the Rényi theorem,”Teor. Ver. Mat. Statist.,45, 27–33 (1991).
- V. V. Kalashnikov, “Upper and lower bounds for geometric convolution,”Teor. Ver. Primen.,36, No. 4, 790–791 (1991).
- V. V. Kalashnikov, “Analytical and simulation estimates of reliability for regenerative models,”Sist. Anal. Model. Simul.,6 No. 11/12, 833–851 (1989).
- E. V. Sugakova, “Weighted estimates for characterization of asymptotics of sums of independent random variables,”Teor. Ver. Mat. Statist.,48, 185–190 (1993).
- A. A. Borovkov,Probability Theory [in Russian], Nauka, Moscow (1986).
- E. V. Sugakova, “An estimate of the rate of convergence of a thinning flow to the Poisson process,”Kibernetika, No. 1, 128–131 (1991).
- Estimates in the Rényi theorem for differently distributed terms
Ukrainian Mathematical Journal
Volume 47, Issue 7 , pp 1128-1134
- Cover Date
- Print ISSN
- Online ISSN
- Kluwer Academic Publishers-Plenum Publishers
- Additional Links
- E. V. Sugakova (1)
- Author Affiliations
- 1. Kiev University, Kiev